NM
Nurse
Moose
Dashboard
Exams
RN Exams
LPN Exams
RN Exit
LPN Exit
Resources
Ultimate Nursing Bundle
Mark K
Nursing Care Plans
NCLEX & TEAS
NCLEX RN & PN
ATI TEAS 7
Practice
Performance
ACCOUNT
My Account
Settings
Menu
Nurse Moose
Search study sets, topics, or keywords…
Sign In
Nu-641-02-26sp- Adv Clinical Pharmacology Proctored Exam – Regis College
Question 11
11 / 50
View Full Exam
Home
/
Exam library
/
Nu-641-02-26sp- Adv Clinical Pharmacology Proctored Exam – Regis College
/
Question 11
NU-641-02-26SP- ADV Clinical Pharmacology Proctored Exam – Regis College
Which of the following adverse reactions is possible with a bisphosphonate such as ibandronate (Boniva)?
A
Esophageal ulcers
B
Heart Failure
C
Prolonged QTc
D
All of the above are correct
Select an Answer to Reveal Correct Answer & Rationale
Your Progress
Correct
0
Incorrect
0
Skipped
0
Accuracy
0%
Navigation
Prev
Next
View Full Exam
Prev
Next